Services
Current Time :

Printer friendly version


All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 2180 8088

FITNESS

Time
Mon
Jul 24
Tue
Jul 25
Today
Tomorrow
Fri
Jul 28
Sat
Jul 29
Sun
Jul 30
07:00
  
BODYPUMP™
Adriana
60 mins
 
YOGA
Diptom
60 mins
  
07:15
TRX BLAST
Christophe
45 mins
VIPR
Adriana
45 mins
 
GRIT™
Jonas
30 mins
   
09:15
     
GRIT™
Christophe
30 mins
 
10:00
PILATES
Leisa
60 mins
YOGA
Anjan
60 mins
 
YOGA
Jonas
60 mins
TRX BLAST
Juan
60 mins
PILATES
Juan
60 mins
BODYBALANCE™
Markus
60 mins
10:15
  
ABS, BUTTS & THIGHS
Menchu
45 mins
    
11:10
TRX BLAST
Leisa
55 mins
STRETCH & TONE
Beth N
55 mins
BODYBALANCE™
Juan
55 mins
CARDIO PILATES
Beth N
55 mins
BALL BLAST COMBO
Beth N
55 mins
BODYPUMP™
Jill
60 mins
BODYPUMP™
Markus
60 mins
12:15
BODYJAM™
Jonas
45 mins
BODYPUMP™
Markus
45 mins
BODYCOMBAT™
Susann
45 mins
TRX BLAST
JK
45 mins
STRETCH & TONE
Beth N
45 mins
  
12:20
     
CIRCUIT BLITZ
Jill
60 mins
TRX BLAST
Raven
45 mins
13:10
BODYPUMP™
Jonas
45 mins
BOSU BLAST
Gaston
45 mins
YOGA
Diptom
50 mins
ROLLER RELEASE
JK
45 mins
BODYPUMP™
Jill
45 mins
  
13:30
     
TRX BLAST
Jay
60 mins
POLE DANCE –INTERMEDIATE
Marsha (C)
60 mins
14:40
     
VIPR
Jay
45 mins
ABS, BUTTS & THIGHS
Jill
60 mins
15:00
   
PRIVATE CLASS
.
90 mins
   
15:30
    
PRIVATE CLASS
.
90 mins
  
15:50
     
POLE DANCE – BEGINNER
Vee
60 mins
HIP HOP
JK
60 mins
16:50
YOGA
Diptom
60 mins
      
17:00
     
YOGA
Diptom
60 mins
PILATES
Jill
60 mins
17:30
 
TRX BLAST
Meech
55 mins
BODYPUMP™
Christophe
55 mins
BODYBALANCE™
Juan
55 mins
HIP HOP
Eddie
55 mins
  
18:00
VIPR
Gaston
50 mins
      
18:35
 
BODYCOMBAT™
Jay
55 mins
 
BODYATTACK™
Susann
55 mins
JAZZ FUNK
Eddie
55 mins
  
18:40
  
VIPR
Christophe
45 mins
    
19:00
GRIT™
Leisa
30 mins
      
19:40
BODYCOMBAT™
Leisa
55 mins
BODYPUMP™
Beth W
55 mins
GRIT™
Christ
30 mins
TRX BLAST
Menchu
55 mins
PRIVATE CLASS
.
180 mins
  
20:20
  
YOGA
Diptom
60 mins
    
20:45
BODYPUMP™
Leisa
45 mins
PILATES
Gaston
45 mins
 
GRIT™
Geoff
30 mins
   

CYCLING

Time
Mon
Jul 24
Tue
Jul 25
Today
Tomorrow
Fri
Jul 28
Sat
Jul 29
Sun
Jul 30
07:00
 
RPM™
Denis
50 mins
 
RPM™
Ecko
50 mins
   
11:10
     
RPM™
Sue
50 mins
 
12:10
CYCLE
JK
45 mins
RPM™
Leisa
50 mins
RPM™
Jonas
50 mins
CYCLE
Laurence
45 mins
   
12:20
     
RPM™
Jay
50 mins
RPM™
Markus
50 mins
13:10
    
RPM™
Geoff
50 mins
  
18:35
CYCLE
Laurence
45 mins
 
RPM™
Denis
50 mins
 
RPM™
Jhayr
50 mins
  
19:40
 
CYCLE
Jhayr
45 mins
 
RPM™
Geoff
50 mins
   
20:00
    
PRIVATE CLASS
.
120 mins
  

SGT

Time
Mon
Jul 24
Tue
Jul 25
Today
Tomorrow
Fri
Jul 28
Sat
Jul 29
Sun
Jul 30
07:00
SGT STRENGTH
Blair
50 mins
SGT ATHLETIC ENDURANCE
Blair
50 mins
SGT EXPLOSIVE
Markus
50 mins
SGT STRENGTH
Denis
50 mins
   
09:00
  
PRIVATE CLASS
.
180 mins
    
09:15
     
SGT EXPLOSIVE
Christ
50 mins
 
10:15
     
SGT CORE
Denis
50 mins
 
11:15
     
SGT STRENGTH
Christophe
50 mins
 
12:15
SGT ATHLETIC ENDURANCE
Christophe
50 mins
 
SGT STRENGTH
Blair
50 mins
 
SGT CORE
Leisa
50 mins
SGT ATHLETIC ENDURANCE
Markus
50 mins
 
13:15
 
SGT EXPLOSIVE
Leisa
50 mins
 
SGT ATHLETIC ENDURANCE
Jay
50 mins
SGT STRENGTH
Leisa
50 mins
  
18:30
SGT CORE
Denis
50 mins
 
SGT ATHLETIC ENDURANCE
Christ
50 mins
    
19:45
 
SGT STRENGTH
Jay
50 mins
 
SGT CORE
Christophe
50 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Wednesday, 26 July
Or Book by Phone : +852 2180 8088
Today / 26 July
07:00
BODYPUMP™ - 60 minutes
Adriana
07:00
SGT Explosive - 50 minutes
Markus
09:00
PRIVATE CLASS - 180 minutes
 
10:15
11:10
BODYBALANCE™ - 55 minutes
Juan
12:10
RPM™ - 50 minutes
Jonas
12:15
BODYCOMBAT™ - 45 minutes
Susann
12:15
SGT Strength - 50 minutes
Blair
13:10
YOGA - 50 minutes
Diptom
17:30
BODYPUMP™ - 55 minutes
Christophe
18:30
18:35
RPM™ - 50 minutes
Denis
18:40
ViPR - 45 minutes
Christophe
19:40
GRIT™ - 30 minutes
Christ
20:20
YOGA - 60 minutes
Diptom
Thursday / 27 July
07:00
RPM™ - 50 minutes
Ecko
07:00
SGT Strength - 50 minutes
Denis
07:15
GRIT™ - 30 minutes
Jonas
10:00
YOGA - 60 minutes
Jonas
11:10
CARDIO PILATES - 55 minutes
Beth N
12:10
CYCLE - 45 minutes
Laurence
12:15
TRX Blast - 45 minutes
JK
13:10
ROLLER RELEASE - 45 minutes
JK
13:15
15:00
PRIVATE CLASS - 90 minutes
 
17:30
BODYBALANCE™ - 55 minutes
Juan
18:35
BODYATTACK™ - 55 minutes
Susann
19:40
TRX Blast - 55 minutes
Menchu
19:40
RPM™ - 50 minutes
Geoff
19:45
SGT CORE - 50 minutes
Christophe
20:45
GRIT™ - 30 minutes
Geoff
Friday / 28 July
07:00
YOGA - 60 minutes
Diptom
10:00
TRX Blast - 60 minutes
Juan
11:10
12:15
STRETCH & TONE - 45 minutes
Beth N
12:15
SGT CORE - 50 minutes
Leisa
13:10
BODYPUMP™ - 45 minutes
Jill
13:10
RPM™ - 50 minutes
Geoff
13:15
SGT Strength - 50 minutes
Leisa
15:30
PRIVATE CLASS - 90 minutes
 
17:30
HIP HOP - 55 minutes
Eddie
18:35
JAZZ FUNK - 55 minutes
Eddie
18:35
RPM™ - 50 minutes
Jhayr
19:40
PRIVATE CLASS - 180 minutes
 
20:00
PRIVATE CLASS - 120 minutes
 
Saturday / 29 July
09:15
GRIT™ - 30 minutes
Christophe
09:15
SGT Explosive - 50 minutes
Christ
10:00
PILATES - 60 minutes
Juan
10:15
SGT CORE - 50 minutes
Denis
11:10
RPM™ - 50 minutes
Sue
11:10
BODYPUMP™ - 60 minutes
Jill
11:15
12:15
12:20
RPM™ - 50 minutes
Jay
12:20
Circuit Blitz - 60 minutes
Jill
13:30
TRX Blast - 60 minutes
Jay
14:40
ViPR - 45 minutes
Jay
15:50
17:00
YOGA - 60 minutes
Diptom
Sunday / 30 July
10:00
BODYBALANCE™ - 60 minutes
Markus
11:10
BODYPUMP™ - 60 minutes
Markus
12:20
TRX Blast - 45 minutes
Raven
12:20
RPM™ - 50 minutes
Markus
14:40
15:50
HIP HOP - 60 minutes
JK
17:00
PILATES - 60 minutes
Jill